# SDR AWXA9600655

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Wing Fairing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 651 - FOUND EMERGENCY LIGHT LEFT SIDE AFT OF WING TO BODY FAIRING INOPERATIVE.  CLEANED SOCKET.  SYSTEM OPERATIONS CHECK GOOD.  (M)
